# SDR AALA20170824004

- Difficulty date: August 24, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N808NN
- Make and model: Boeing 737823
- Aircraft serial: 33206
- Aircraft time: 25,251 hours, 9,921 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATIONS ON THE LEFT HORIZONTAL STABILIZER LOWER IN SPAR SKIN AT HSS 175.50.  REPAIRED IAW SRM 55-10-01-2R-11, AND EA 272673.
